# SDR DALA2025091506793

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 93,614 hours, 41,516 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shim
- Condition: Migrated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E INBD DRAG FITTING HAS SHIM MIGRATION AT LOCATION (1, A) FIGURE 4, AT AFT I/B SIDE OF FITTING PER AD CARD #5720-01100-02B.  REPLACED RIGHT WING LE INBD DRAG FITTING SHIM IAW ERA 628611-14AD. (LP 1198810)
